# SDR 05FDEA01002

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 48,738 hours, 18,007 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5000 FT, WINGS LVL, THERE WAS A  STICK SHAKER ANNUNCIATION WITH ASSOCIATED SLAT RESET LIGHT DUE TO AUTO-SLAT EXTEND.  COMPLETED UNSCHEDULED AUTO SLAT EXTENSION &/OR UNSCHEDULED STICK SHAKER RED TAB PROCEDURE.  ELECTED TO RETURN TO IND, & LANDED UNEVENTFULLY.  PERFORMED ADJ/TEST OF BOTH AT/SC COMPUTERS NR 1 CKS NORMAL.  NR 2 COMP TEST WAS INTERMITTENT.  R/R,D NR 2 AT/SC AND TESTED PER DC10-10 AMM 22-31-01-2.  SYS OPS CHK NORMAL.  PERFORMED ADJ/TEST OF BOTH NR 1 & NR 2 LAU,S PER DC10-10 AMM 22-11-01-2.  BOTH OPS CHK NORMAL.  AUTO SLAT TEST PER DC10-10 AMM 22-30-00-5.  SYS OPS CHK OK.  STALL  WARNING TEST OF NR 1 AND NR 2 SYSTEMS FROM COCKPIT PER  DC10-10 AMM 22-33-00-0.  BOTH SYSTEMS OPS CHK OK.
